# SDR 2020FA0000286

- Difficulty date: June 8, 2020
- Submitted: June 8, 2020
- Operation: General aviation
- Aircraft: N7914N
- Make and model: Piper PA 28-180
- Aircraft serial: 285326
- Aircraft time: 4,580 hours
- System (JASC): 6113 · Propeller Spinner Section
- Part: Spinner
- Part number: TCB6580500
- Condition: Separated
- Location: Propeller
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

IN VFR CRUSE FLIGHT WITH ATC,  THE PILOT REPORTED HEARING A LOUD BANG AND A SLIGHT ENGINE VIBRATION.  A PRECAUTIONARY LANDING WAS MADE, INSPECTION OF THE AIRCRAFT REVEALED THE PROPELLER SPINNER HAD FAILED AND HAD DEPARTED THE AIRCRAFT, AND PORTIONS OF THE FIBERGLASS SPINNER WERE IN PLACE UNDER ATTACHMENT SCREWS.
